# SDR 2008UALA0007

- Difficulty date: December 31, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N383UA
- Make and model: Boeing 737322
- Aircraft serial: 24658
- Aircraft time: 50,327 hours, 34,646 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR CUTOUT, AFT FRAME IS CRACKED AT 2ND STOP FITTING FROM TOP.
